Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes frequent urination and tiredness when suffering from diabetes?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5614 Questions
am taking metaformin for type 2diabetis lately my sugar is around78 constantly,am tired and urinate at least 6times in an evening im 74 years old,is this normal?
Posted Mon, 3 Mar 2014 in Diabetes
Answered by Dr. Ivan R. Rommstein 49 minutes later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: This is normal for unregulated diabetes and these are typical signs of type 2 diabetes. But symptoms should subside if sugar is kept within normal range. You should visit endocrinologsit and do more detailed measurements of sugar. Also, if symptoms persist you should check your kidneys as kidney disorder can be seen in diabetes and it would lead to frequent urination and tiredness. Metforim may have similar side effects,but this is not common. However,you can consider another medications or even try with insuline if you find this to be more helpful for your diabetes symptoms. WIsh you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor